# SDR P5CA2018070500107

- Difficulty date: July 4, 2018
- Submitted: July 5, 2018
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 78,898 hours, 20,714 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT FWD WINDOW EICAS MESSAGE DURING LANDING. CYCLED RT FWD WINDOW HEAT SWITCH, OPS CHECK GOOD IAW AMM 30-41-00 NO FAULTS NOTED AT THIS TIME.
